Journal of Mathematical Systems, Estimation, and Control logo

Volume 5, Number 1
1995


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(09344) Limit Theorems of Probability Theory in Linear Controlled Evolution Systems with Quadratic Cost
Bożenna Pasik-Duncan PDF PostScript

(09149) A Unified Representation for Nonlinear Discrete-Time and Sampled Dynamics
S. Monaco, D. Normand-Cyrot PDF PostScript

(02894) The Spaces of Improper Rational Matrices and ARMA-Systems of fixed McMillan Degree
Filippo De Mari, Heide Glüsing-Lüerßen PDF PostScript
[Note: Errata in v6n4]

(97284) A Modification of the Trust-Region Guass-Newton Method to Solve Separable Nonlinear Least Squares Problems
Christine Böckmann PDF PostScript

(57022) An Algorithm for Viability Kernels in Holderian Case: Approximation by Discrete Dynamical Systems
Marc Qunicampoix, Patrick Saint-Pierre PDF PostScript

(33266) An Intrinsic Characterization of Properness for Linear Time-varying Systems
E. Delaleau, J. Rudolph PDF PostScript
[Note: Errata in v6n2]

(99949) On Abnormal Extremals for Lagrange Variational Problems
A.A. Agrachev, A.V. Sarychev PDF PostScript

(33170) Linear Quadratic Optimal Control of Time-Varying Systems with Indefinite Costs on Hilbert Spaces: The Finite Horizon Problem
Birgit Jacob PDF PostScript

(81554) Realizaton of Rational Matrices by Singular Systems
Heide Glüsing-Lüerßen PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals